Asymptotic expansion for the functional of Markovian evolution in Rd in the circuit of diffusion approximationReportar como inadecuado




Asymptotic expansion for the functional of Markovian evolution in Rd in the circuit of diffusion approximation - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Journal of Applied Mathematics and Stochastic Analysis - Volume 2005 2005, Issue 3, Pages 247-257

Institute of Mathematics, Ukrainian National Academy of Sciences, 3 Tereshchenkivs'ka, Kyiv 01601, Ukraine

Received 1 August 2004; Revised 24 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the asymptotic expansion for solution of singularly perturbed equation for functional of Markovian evolution in Rd. The view of regular and singular parts of solution is found.





Autor: I. V. Samoilenko

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados